Home Main Category Second Amendment/Politics

Tardive Dyskinesia Symptoms (From prolonged use of anti-psychotic meds)

DanChamberlainDanChamberlain Senior MemberPosts: 3,395 Senior Member
These are the symptoms of Tardive Dyskinesia. (From prolonged use of anti-psychotic meds)

Uncontrolled tongue movements
Blinking eyes fast
Chewing
Smacking or puckering lips
Puffing out cheeks
Frowning

Did anyone notice anyone in particular at the SOTU acting like this? 
It's a source of great pride for me, that when my name is googled, one finds book titles and not mug shots. Daniel C. Chamberlain

Replies

Sign In or Register to comment.
Magazine Cover

GET THE MAGAZINE Subscribe & Save

Temporary Price Reduction

SUBSCRIBE NOW

Give a Gift   |   Subscriber Services

PREVIEW THIS MONTH'S ISSUE

GET THE NEWSLETTER Join the List and Never Miss a Thing.

Get the top Guns & Ammo stories delivered right to your inbox every week.

Advertisement